Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 December 2006

A Mean-Variance Portfolio Optimal Under Utility Pricing

Hürlimann Werner

Journal of Mathematics and Statistics, Volume 2, Issue 4, pp. 445–452 · doi.org/10.3844/jmssp.2006.445.452

6,172 accesses4,423 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

An expected utility model of asset choice, which takes into account asset pricing, is considered. The obtained portfolio selection problem under utility pricing is solved under several assumptions including quadratic utility, exponential utility and multivariate symmetric elliptical returns. The obtained unique solution, called optimal utility portfolio, is shown mean-variance efficient in the classical sense. Various questions, including conditions for complete diversification and the behavior of the optimal portfolio under univariate and multivariate ordering of risks as well as risk-adjusted performance measurement, are discussed.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Werner, H. (2006). A Mean-Variance Portfolio Optimal Under Utility Pricing. Journal of Mathematics and Statistics, 2(4), 445–452. https://doi.org/10.3844/jmssp.2006.445.452

Licence
© Science Publications
Issue
Volume 2, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
A Mean-Variance Portfolio Optimal Under Utility PricingJournal of Mathematics and Statistics · Volume 2, Issue 4 · pp. 445–452 · © Science PublicationsDownload